# SDR AALA20001874

- Difficulty date: November 10, 2000
- Submitted: January 5, 2001
- Operation: Air carrier
- Aircraft: N848AA
- Make and model: Boeing 727223
- Aircraft serial: 20989
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STATION 682-688 OUTBOARD SIDE STRINGER 26R SKIN CAP CORROSION.  INSTALLED FUSELAGE SKIN DOUBLER PER SRM 53-30-3.  (M)
